# SDR USAA960327

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-1 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 2 INCH CORRODED AREAS BS 328 FLOOR BEAM, RBL 14 INCH TO RBL 56 INCH.  SPLICED SECTION AND REPAIRED PER SRM 53-10-01.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
